# SDR AALA202501096351

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 35,237 hours, 15,216 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXTERNAL POWER DROPPED WITHOUT POWER BEING PULLED AND ASSOCIATED ELECTRICAL BURNT SMELL.  (OPEN).
